List of citations in Numdam for : Hyperelliptic modular curves

Bulletin de la Société Mathématique de France, Volume 102 (1974), p. 449-462

Baker, Matthew H.; Ribet, Kenneth A.

Journal de théorie des nombres de Bordeaux, Volume 15 (2003) no. 1, p. 11-32

Galbraith, Steven D.

Journal de théorie des nombres de Bordeaux, Volume 14 (2002) no. 1, p. 205-219

Lorenzini, Dino J.

Compositio Mathematica, Volume 96 (1995) no. 2, p. 149-172

Rovira, Josep Gonzalez

Annales de l'Institut Fourier, Volume 41 (1991) no. 4, p. 779-795

Ribet, Kenneth A.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 1, p. 116-139

Kenku, M. A.; Momose, Fumiyuki

Compositio Mathematica, Volume 65 (1988) no. 1, p. 51-80

Kamienny, Sheldon

Bulletin de la Société Mathématique de France, Volume 114 (1986), p. 119-122

Michon, Jean-Francis

Bulletin de la Société Mathématique de France, Volume 109 (1981), p. 217-225

Shih, Kuang-Yen

Compositio Mathematica, Volume 36 (1978) no. 2, p. 113-129

Mazur, Barry

Publications Mathématiques de l'IHÉS, Volume 47 (1977), p. 33-186

Mazur, Barry; Serre, Jean-Pierre

Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki, no. 17 (1976), Talk no. 469, p. 238-255

Morlaye, B.

Séminaire de théorie des nombres de Grenoble, Volume 5 (1975-1977), Talk no. 6, 10 p.

Brumer, Armand

Courbes modulaires, Cours de l'institut Fourier, no. 10 (1975), p. 213-217

Ogg, Andrew P.

Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 7, 8 p.